AMS eContent Search Results
Matches for: msc=(14K25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Wim Couwenberg. A simple proof of the modular identity for theta functions. Proc. Amer. Math. Soc. 131 (2003) 3305-3307. MR 1990617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Indranil Biswas. Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002) 3883-3891. MR 1926857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel Bump and Alexander Pekker. On the dimension of the space of theta functions. Proc. Amer. Math. Soc. 130 (2002) 3473-3481. MR 1918823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Akira Yamada. Positive differentials, theta functions and $H^2$ Hardy kernels. Proc. Amer. Math. Soc. 127 (1999) 1399-1408. MR 1476401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Lawrence Ein and Robert Lazarsfeld. Singularities of theta divisors and the birational geometry of irregular varieties. J. Amer. Math. Soc. 10 (1997) 243-258. MR 1396893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Cris Poor. Schottky's form and the hyperelliptic locus. Proc. Amer. Math. Soc. 124 (1996) 1987-1991. MR 1327038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] George R. Kempf. Notes on the inversion of integrals. II . Proc. Amer. Math. Soc. 108 (1990) 59-67. MR 990426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] George R. Kempf. Notes of the inversion of integrals. I . Proc. Amer. Math. Soc. 107 (1989) 873-880. MR 986651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. J. Schilling. Baker functions for compact Riemann surfaces . Proc. Amer. Math. Soc. 98 (1986) 671-675. MR 861773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. C. Gunning. Riemann surfaces and their associated Wirtinger varieties. Bull. Amer. Math. Soc. 11 (1984) 287-316. MR 752789.
Abstract, references, and article information   
View Article: PDF

[45] Robert D. M. Accola. On defining equations for the Jacobian locus in genus five . Proc. Amer. Math. Soc. 89 (1983) 445-448. MR 715863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jun-ichi Igusa. Problems on Abelian functions at the time of Poincaré and some at present. Bull. Amer. Math. Soc. 6 (1982) 161-174. MR 640943.
Abstract, references, and article information   
View Article: PDF

[48] Joe Harris. Theta-characteristics on algebraic curves . Trans. Amer. Math. Soc. 271 (1982) 611-638. MR 654853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sharon Goodman. Symmetry properties of the zero sets of nil-theta functions . Trans. Amer. Math. Soc. 266 (1981) 441-460. MR 617544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Richard C. Penney. Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds . Trans. Amer. Math. Soc. 260 (1980) 123-145. MR 570782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[52] R. Tolimieri. Heisenberg manifolds and theta functions . Trans. Amer. Math. Soc. 239 (1978) 293-319. MR 487050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. I. Hutchinson. On certain relations among the theta constants . Trans. Amer. Math. Soc. 1 (1900) 391-394. MR 1500545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2